# SDR AALA202301039353

- Difficulty date: December 21, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 30,173 hours, 6,202 cycles
- System (JASC): 5597 · Stabilizer System Wiring
- Part: Bonding Jumper
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR HAS DAMAGED BONDING STRAP. REPLACED RIGHT HAND ELEVATOR BONDING STRAP JUST OUT BOARD OF ELEVATOR ACTUATOR FITTING. BOND CHECK GOOD PER AMM 20-28-00.
